# SDR SWIA200110062

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 18,919 hours, 25,908 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE DUCT LEAK IN FLIGHT.   SHUT ENGINE DOWN AS PER QRH.RESECURED DRAIN TUBING CUP AT RIGHT ENGINE DEICER PRESSURE REGULATING VALVE.   PERFORMED RUN UP.  OPS CHECK GOOD IAW MM 30-10-06.
